# SDR DXTA2015051306017

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 11,654 hours, 9,238 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN STRAIGHT & LEVEL FLIGHT RUDDER TRIM REQUIRES 1/2 DEFLECTION TRIM TO LT.  WITH FLAPS 35 & APPROACH AIRSPEED 3/4 DEFLECTION TO LT IS REQUIRED.
